Hi,I haven't been on for awhile and I apologize, Between the holidays and the flu, I've been out of it. Anyway, lately I've been have strange feelings in my back. This happens in the morning and wakes me up. That creepy, crawly feeling is unbearable (that we get in our legs at night) and it's all over my back. I'm using fentanyl patches for pain and I've been experimenting with them thinking that I'm going thru withdrawls from them. It happened last week at the start of my flu but I hadn't worn the patch for 2 days and then it happened yesterday and today (in the a.m. only) and I had taken the patch off on Monday a.m. I'm supposed to change the patch every 2 days but I leave it on for 3. Could this be withdrawal symptoms? If it is, I would like to stop wearing the patch altogher...any ideas? Could this just be another type of flair up that I've never experienced before? I appreciate any feedback to this. The feeling is just like restless leg symptoms and it's unbearable. Thanks.